# SDR SA07056

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Malfunctioned
- Location: Cabin
- Part time: 21,459 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS TEST INDICATED EMERGENCY BATTERY FAULT.  MAINTENANCE REPLACED THE MID-CABIN, LEFT EMERGENCY POWER SUPPLY UNIT.
